# SDR USAA2010033090680

- Difficulty date: March 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 1,329 hours, 494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0414
- Condition: Low Pressure
- Location: L4 Doors
- Part time: 1,329 hours, 494 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1417 PHL - EES - CIDS CAUTION LIGHT ILLUMINATED 4L DOOR.  MAINTENANCE SERVICED 4L DOOR ASSIST BOTTLE AS REQUIRED.
